# SDR USAABB97169

- Difficulty date: December 27, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N610AU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27122
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 873100151REV9
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LAX - FOUND ROW 13 AISLE EMERGENCY LIGHT POWER SUPPLY INOPERATIVE.  MAINTENANCE REPLACED THE POWER SUPPLY.  (M)
